International Journal of Scientific and Research Publications

IJSRP, Volume 8, Issue 4, April 2018 Edition [ISSN 2250-3153]


IA-Automorphisms of a Solvable Product of Abelian Lie Algebras
      Nazar Şahin Öğüşlü
Abstract: Let S be a solvable product of class n≥1 of free abelian Lie algebras of finite rank

Reference this Research Paper (copy & paste below code):

Nazar Şahin Öğüşlü (2018); IA-Automorphisms of a Solvable Product of Abelian Lie Algebras; Int J Sci Res Publ 8(4) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0418.php?rp=P767312
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.